advertisement
Question
Posted by: Guilt | 2008/08/14

Help

Subject: RE: Help!!!!!
Posted by: Guilt
Message:
Thank you doctor am seeing pshycologist (dont really want to discuss mentioned matter with him) - he suggested I leave the pill which Ive done and now all of these bad feelings are coming out - I constantly feel if something bad is gonna happen and that I dont deserve to be happy- I feel realy down this week (its been 19 days pill free) can you tell me if my hormones can cause these bad feelings?

Thank you once again you have helped me alot!
Date: 14/8/2008

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The rise and fall of various hormones can indeed cause mood swings. But it is never wise to withhold significant information like this from your shrink, so please re-think telling him about it --- there's no need to feel shy or ashamed about anything that has happened in your life -- that's like seeing a surgeon when you're sick, but not telling him that you're bleeding !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement